MAUDE Adverse Event Report: RESMED LTD AIRSENSE 10 AUTOSET USA CO

RESMED LTD AIRSENSE 10 AUTOSET USA CO
Model Number 37207
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Resmed has requested for the device to be returned so that an engineering investigation could be performed.The device has not been returned, therefore, resmed is unable to confirm the alleged malfunction at this time.Resmed reference#: (b)(4).
 
Event or Problem Description
It was allegedly reported to resmed that an airsense 10 power supply caught fire.There was no patient harm or serious injury reported as a result of this incident.

Brand Name
AIRSENSE 10 AUTOSET USA CO
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
MDR Report Key11586016
Report Number3007573469-2021-00444
Device Sequence Number3866132
Product Code BZD
UDI-Device Identifier00619498372072
UDI-Public(01)00619498372072(10)1460177
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/29/2021
Report Date (Section F) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number37207
Device Catalogue Number37207
Device Lot Number1460177
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/01/2021
Device Age8 MO
Event Location Home
Date Report to Manufacturer03/29/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight86
Date Report Sent to FDA03/29/2021